# SDR FDEA201011084282

- Difficulty date: November 8, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 9 Slat
- Component: Slat
- Component part number: 114N4003186A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR ON NR 9 SLAT INBD AND OTBD END UPPER SURFACE.  COMPLY WITH ATTACHMENT "B" OF EO F-5100-7-5001 PT 1 EVALUATED REPAIR IAW EO F-5100-7-5001 ATTCHEMENT "B".  REPAIR FOUND TO BE IAW SRM 51-70-10, REPAIR 2, FIG 201.  REPAIR IS CLASSIFIED AS A MAJOR IAW GMM 6-2-100. EA F-5750-142290 ATTACHED FOR TRACKING PURPOSES IAW EO F-5100-7-5001 PT1 INSTRUCTIONS, STEP 3.
